Ive been on estelle birth control for 2 months and last week I took antibiotics.. I had unprotected sex with my partner while I was still on antibiotics.. Because the effects of the pill are lowered I got anxious and took emergency contraception 24h after.. Has it worked? I had no symptoms.. I'm now on my 3rd day of inactive pills and no period.. Should I be worried?
When will I get my period during the inactive period after taking emergency contraception?
- 5 Oct 2015 by Cassie333
- 6 Oct 2015
- birth control, emergency contraception, contraception, sex, antibiotic, antibiotics, period, unprotected sex, pill, emergency
Added 5 Oct 2015:
Also should I stop taking my birth control for a bit to get back on my normal cycle?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2012 • 1 answer
Posted 31 Jul 2014 • 1 answer
Posted 2 Aug 2014 • 1 answer
Posted 13 Oct 2014 • 1 answer
Posted 31 Oct 2014 • 1 answer